# SDR AALA202106019013

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 28,025 hours, 11,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT GIRT BAR DIFFICULT TO STOW AFTER DISARMING. ADJUSTED GIRT BAR CLIPS. STOWS AS REQUIRE PER 25-66-01.
